Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 54, NWS Houston/Galveston, TX

April 4, 2012Montgomery County, Walker County, Texas

NWS Houston/Galveston, TX issued this severe thunderstorm warning at Apr 4, 2012, 12:44 AM CDT for Montgomery County, Walker County, Texas. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 4, 2012, 12:44 AM CDT (05:44 UTC)
Expired
Apr 4, 2012, 1:30 AM CDT
In force
46 min
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon

Counties Montgomery County, TX, Walker County, TX

The radar

The Houston radar (KHGX), 120 km from the middle of the area, began a volume at 05:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 3, 7:35 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 5.7 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2012-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3354 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2012-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 43 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3354 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
635 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
43 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.7
Supercell composite
3.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

962 
WUUS54 KHGX 040544
SVRHGX
TXC339-471-040630-
/O.NEW.KHGX.SV.W.0054.120404T0544Z-120404T0630Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1244 AM CDT WED APR 4 2012

THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN MONTGOMERY COUNTY IN SOUTHEAST TEXAS...
  SOUTHERN WALKER COUNTY IN SOUTHEAST TEXAS...

* UNTIL 130 AM CDT

* AT 1236 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS  
  STORM WAS LOCATED 2 MILES NORTHEAST OF DOBBIN...OR 13 MILES        
  NORTH OF PINEHURST...AND MOVING EAST NORTHEAST AT 20 MPH.

* LOCATIONS IN THE SEVERE THUNDERSTORM WARNING INCLUDE BUT ARE NOT   
  LIMITED TO WILLIS...LAKE CONROE...NEW WAVERLY AND CONROE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY PRODUCE LARGE DAMAGING HAIL...RESULTING IN EXTENSIVE
PROPERTY DAMAGE OR SERIOUS INJURY. AVOID WINDOWS AND TAKE COVER NOW!

&&

PLEASE REPORT SEVERE WEATHER TO THE COUNTY SHERIFF...LOCAL POLICE...
OR DEPARTMENT OF PUBLIC SAFETY AND ASK THEM TO RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE.

LAT...LON 3064 9546 3036 9530 3026 9578 3041 9581
TIME...MOT...LOC 0544Z 240DEG 18KT 3039 9572

$$
1 follow-up statement
453 
WWUS54 KHGX 040606
SVSHGX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
106 AM CDT WED APR 4 2012

TXC339-471-040630-
/O.CON.KHGX.SV.W.0054.000000T0000Z-120404T0630Z/
MONTGOMERY TX-WALKER TX-
106 AM CDT WED APR 4 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR WALKER AND MONTGOMERY COUNTIES...

AT 100 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE 
HAIL. THIS STORM WAS LOCATED OVER THE NORTHERN HALF OF LAKE 
CONROE...OR 9 MILES WEST OF WILLIS...MOVING EAST NORTHEAST AT 20 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CONROE...PANORAMA VILLAGE AND NEW WAVERLY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY PRODUCE LARGE DAMAGING HAIL...RESULTING IN EXTENSIVE
PROPERTY DAMAGE OR SERIOUS INJURY. AVOID WINDOWS AND TAKE COVER NOW!

&&

PLEASE REPORT SEVERE WEATHER TO THE COUNTY SHERIFF...LOCAL POLICE...
OR DEPARTMENT OF PUBLIC SAFETY AND ASK THEM TO RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE.

LAT...LON 3064 9546 3036 9530 3026 9578 3041 9581
TIME...MOT...LOC 0606Z 240DEG 18KT 3045 9561

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 11:56 PM CDT, 48 minutes earlier.

Area forecast discussion, Apr 3, 11:56 PM CDT, 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1156 PM CDT TUE APR 3 2012

.AVIATION...
LINE OF CONVECTION STILL HOLDING TOGETHER AS IT CONTINUES TO VERY
SLOWLY MOVE THROUGH THE CWA. EXTRAPOLATED TIMING OF THIS LINE HAS
IT AT/NEAR IAH AROUND 10Z...AT THE COAST AROUND SUNRISE. STILL AN
UNSETTLED FCST IN THE STORMS WAKE BUT WE SHOULD BE ON THE BACK OF
THE MAIN UPPER SYSTEM. VFR CONDITIONS LIKELY THROUGH MOST OF WEDS
AS A RESULT. 41

&&

.PREV DISCUSSION... /ISSUED 1004 PM CDT TUE APR 3 2012/

NOT MUCH CHANGE FROM EARLIER THINKING. SLOW MOVING LINE OF
SHRA/TSRA WILL BE MAKING ITS WAY THRU SE TX OVERNIGHT. TRAINING
STRONGER CELLS WITHIN THE LINE WILL PRODUCE SOME LOCALIZED HEAVY
RAINFALL IN ADDITION TO SOME HAIL IN THE STRONGEST CELLS. LCH
SOUNDING SHOWS VERY LITTLE IF ANY CAP AND LOOKS LIKE THE AREA
ALONG/EAST OF I-45 WILL BE FILLING IN WITH PRECIP IN THE HOURS TO
COME. JUST SOME MAINLY COSMETIC TWEAKS TO THE GRIDS BASED ON
LATEST TRENDS.

&&

.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL)      62  82  60  83  62 /  90  10  10  10  10
HOUSTON (IAH)              68  85  65  86  62 /  70  10  10  10  10
GALVESTON (GLS)            73  81  71  81  69 /  60  20  10  10  10

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.
&&
Hazardous weather outlook, Apr 3, 8:48 PM CDT, 3 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
848 PM CDT TUE APR 3 2012

TXZ163-164-176>179-195>200-210>214-226-227-235>238-050200-
AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-
GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA-
MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON-
WHARTON-
848 PM CDT TUE APR 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TONIGHT

A SLOW MOVING LINE OF SHOWERS AND THUNDERSTORMS WILL MOVE THROUGH
SOUTHEAST TEXAS OVERNIGHT. SOME OF THE STORMS COULD PRODUCE HAIL.
WIND DAMAGE IS A SECONDARY THREAT. IN ADDITION TO THE SEVERE
POTENTIAL...TRAINING STRONG CELLS WILL OCCUR AND VERY LOCALIZED 3
INCH RAINFALL ACCUMULATIONS ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ISOLATED TO SCATTERED THUNDERSTORMS MAY LINGER INTO
WEDNESDAY....MAINLY ALONG THE COAST AND OFFSHORE. OTHERWISE NO
HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED TONIGHT.

GMZ330-335-350-355-370-375-050200-
GALVESTON BAY-MATAGORDA BAY-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-
848 PM CDT TUE APR 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TONIGHT

A LINE OF STRONG THUNDERSTORMS MOVING INTO SOUTHEAST TEXAS THIS
EVENING WILL CONTINUE TO BE MONITORED. THIS LINE IS EXPECTED TO
WEAKEN AS IT APPROACHES THE COAST LATE TONIGHT. WE WILL CONTINUE
TO MONITOR THIS SITUATION.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

REMNANT SHOWERS AND THUNDERSTORMS ARE POSSIBLE WEDNESDAY. OTHERWISE...NO
HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

In the hours before

Local storm report, Apr 3, 10:08 PM CDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1008 PM CDT TUE APR 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0908 PM     HAIL             3 W GRAPELAND           31.49N 95.53W
04/03/2012  E0.75 INCH       HOUSTON            TX   LAW ENFORCEMENT

0935 PM     HAIL             COLLEGE STATION         30.60N 96.31W
04/03/2012  E0.75 INCH       BRAZOS             TX   PUBLIC

&&

47
Special weather statement, Apr 3, 10:48 PM CDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1048 PM CDT TUE APR 3 2012

TXZ163-040445-
HOUSTON-
1048 PM CDT TUE APR 3 2012

...STRONG STORM IN HOUSTON COUNTY...

AT 1042 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES SOUTHWEST OF CROCKETT...MOVING NORTHEAST
AT 40 MPH.

ONE HALF INCH DIAMETER HAIL...ARE POSSIBLE WITH THIS STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...WECHES...LOVELADY...
KENNARD AND CROCKETT.

SEEK SHELTER IN A STURDY STRUCTURE OR NON-CONVERTIBLE AUTOMOBILE
UNTIL THIS STORM HAS PASSED.

A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 1 AM FOR THE WARNED
AREA.

LAT...LON 3155 9514 3152 9509 3148 9510 3147 9506
      3145 9504 3145 9501 3142 9500 3140 9496
      3138 9496 3109 9550 3121 9563 3158 9524
      3159 9517
TIME...MOT...LOC 0347Z 231DEG 34KT 3123 9547
Special weather statement, Apr 3, 10:50 PM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1050 PM CDT TUE APR 3 2012

TXZ163-176-177-040445-
HOUSTON-MADISON-WALKER-
1050 PM CDT TUE APR 3 2012

...STRONG STORM IN NORTHERN WALKER COUNTY...

AT 1042 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM BETWEEN HUNTSVILLE AND MADISONVILLE...MOVING
NORTHEAST AT 25 MPH.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...AUSTONIO AND MIDWAY.

SEEK SHELTER IN A STURDY STRUCTURE OR NON-CONVERTIBLE AUTOMOBILE
UNTIL THIS STORM HAS PASSED.

A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 1 AM FOR THE WARNED
AREA.

LAT...LON 3103 9543 3094 9544 3074 9575 3087 9586
      3126 9565
TIME...MOT...LOC 0349Z 222DEG 23KT 3086 9573
Special weather statement, Apr 3, 11:35 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1135 PM CDT TUE APR 3 2012

TXZ163-164-177-040530-
HOUSTON-TRINITY-WALKER-
1135 PM CDT TUE APR 3 2012

...STRONG STORM IN NORTHERN WALKER AND SOUTHWESTERN TRINITY
COUNTIES...

AT 1131 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 36 MILES SOUTHWEST OF APPLE SPRINGS...MOVING
NORTHEAST AT 30 MPH.

HAIL UP TO ONE HALF INCH IN DIAMETER...FREQUENT CLOUD TO GROUND
LIGHTNING...AND HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...PENNINGTON...APPLE
SPRINGS...AND LOVELADY.

AVOID TALL OUTDOOR OBJECTS THAT CAN ATTRACT LIGHTNING. IF YOU ARE
OUTDOORS AND HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.  SEEK SHELTER IN A STURDY STRUCTURE OR NON-CONVERTIBLE
AUTOMOBILE UNTIL THIS STORM HAS PASSED.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DEPTH AND SPEED OF RAINFALL COVERING ROADWAYS.

A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 1 AM CDT FOR THE
WARNED AREA.

LAT...LON 3143 9505 3132 9490 3115 9484 3100 9500
      3084 9552 3098 9565
TIME...MOT...LOC 0432Z 232DEG 27KT 3097 9549
Special weather statement, Apr 3, 11:53 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1153 PM CDT TUE APR 3 2012

TXZ177-199-040545-
MONTGOMERY-WALKER-
1153 PM CDT TUE APR 3 2012

...STRONG STORMS MOVING THROUGH WALKER AND MONTGOMERY COUNTIES...

AT 1148 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM HUNTSVILLE TO DACUS...MOVING EAST
SOUTHEAST AT 15 MPH.

ONE HALF INCH DIAMETER HAIL...FREQUENT CLOUD TO GROUND
LIGHTNING...LOCALLY HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...CRABBS
PRAIRIE...WILLIS...HUNTSVILLE...CONROE...RIVERSIDE...MONTGOMERY AND
HUNTSVILLE.

AVOID TALL OUTDOOR OBJECTS THAT CAN ATTRACT LIGHTNING. IF YOU ARE
OUTDOORS AND HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.  SEEK SHELTER IN A STURDY STRUCTURE OR NON-CONVERTIBLE
AUTOMOBILE UNTIL THIS STORM HAS PASSED.

LAT...LON 3086 9540 3085 9539 3087 9535 3071 9534
      3050 9536 3043 9533 3035 9533 3038 9581
      3076 9566 3089 9539 3089 9538
TIME...MOT...LOC 0452Z 246DEG 14KT 3069 9560
Special weather statement, Apr 4, 12:34 AM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1234 AM CDT WED APR 4 2012

TXZ177-198-199-040630-
GRIMES-MONTGOMERY-WALKER-
1234 AM CDT WED APR 4 2012

...STRONG STORM IN MONTGOMERY COUNTY...

AT 1230 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR DOBBIN...OR 20 MILES WEST OF
CONROE...MOVING EAST AT 20 MPH.

PENNY SIZE HAIL...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY
DOWNPOURS...ARE POSSIBLE WITH THIS STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...PLANTERSVILLE...LAKE
CONROE DAM...DOBBIN...WILLIS...TODD MISSION...MONTGOMERY AND CONROE.

AVOID TALL OUTDOOR OBJECTS THAT CAN ATTRACT LIGHTNING. IF YOU ARE
OUTDOORS AND HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.  SEEK SHELTER IN A STURDY STRUCTURE OR NON-CONVERTIBLE
AUTOMOBILE UNTIL THIS STORM HAS PASSED.

LAT...LON 3036 9528 3024 9580 3025 9583 3035 9590
      3074 9543 3054 9535 3048 9535
TIME...MOT...LOC 0534Z 234DEG 18KT 3033 9579

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 7:15 PM CDTSpecial Weather StatementHGXBrazos, Burleson60 min
Apr 3, 8:00 PM CDTSpecial Weather StatementHGXHouston, Madison60 min
Apr 3, 8:09 PM CDTSpecial Weather StatementHGXBrazos, Burleson, Washington81 min
Apr 3, 8:51 PM CDTSevere Thunderstorm WarningHGXHouston39 min
Apr 3, 9:12 PM CDTSevere Thunderstorm WarningHGXBrazos, Grimes, Madison48 min
Apr 3, 9:28 PM CDTSevere Thunderstorm WarningHGXHouston47 min
Apr 3, 9:57 PM CDTSevere Thunderstorm WarningHGXBrazos, Grimes, Madison, Walker48 min
Apr 3, 10:14 PM CDTAreal Flood AdvisoryHGXHouston, Madison2 hr
Apr 3, 10:48 PM CDTSpecial Weather StatementHGXHouston57 min
Apr 3, 10:50 PM CDTSpecial Weather StatementHGXMadison55 min
Apr 3, 11:35 PM CDTSpecial Weather StatementHGXTrinity55 min
Apr 3, 11:53 PM CDTSpecial Weather StatementHGXWalker52 min
Apr 4, 12:29 AM CDTSevere Thunderstorm WarningHGXPolk, Trinity46 min
Apr 4, 12:34 AM CDTSpecial Weather StatementHGXMontgomery56 min
Apr 4, 1:32 AM CDTSpecial Weather StatementHGXMontgomery, San Jacinto58 min
Apr 4, 1:52 AM CDTSevere Thunderstorm WarningHGXMontgomery, San Jacinto, Walker38 min
Apr 4, 2:31 AM CDTSevere Thunderstorm WarningHGXLiberty, Polk, San Jacinto59 min
Apr 4, 8:49 AM CDTSpecial Marine WarningHGX56 min
Apr 4, 11:09 AM CDTSpecial Weather StatementHGXHarris51 min
Apr 4, 11:37 AM CDTSevere Thunderstorm WarningHGXBrazoria, Fort Bend, Harris38 min
Apr 4, 12:17 PM CDTSevere Thunderstorm WarningHGXBrazoria, Fort Bend, Galveston, Harris43 min
Apr 4, 12:59 PM CDTAreal Flood AdvisoryHGXBrazoria, Fort Bend, Galveston61 min
Apr 4, 1:02 PM CDTTornado WarningHGXBrazoria, Galveston43 min
Apr 4, 1:20 PM CDTSevere Thunderstorm WarningHGXBrazoria40 min
Apr 4, 1:35 PM CDTSevere Thunderstorm WarningHGXBrazoria, Galveston40 min
Apr 4, 1:43 PM CDTSpecial Marine WarningHGX92 min
Apr 4, 1:59 PM CDTSevere Thunderstorm WarningHGXBrazoria, Matagorda46 min
Apr 4, 2:12 PM CDTSevere Thunderstorm WarningHGXGalveston25 min
Apr 4, 2:17 PM CDTSpecial Marine WarningHGX88 min
Apr 4, 2:42 PM CDTSevere Thunderstorm WarningHGXBrazoria, Matagorda48 min
Apr 4, 3:00 PM CDTSpecial Marine WarningHGX90 min
Apr 4, 3:23 PM CDTSevere Thunderstorm WarningHGXJackson, Matagorda52 min
Apr 4, 3:30 PM CDTSevere Thunderstorm WarningHGXBrazoria, Galveston, Matagorda45 min
Apr 4, 3:35 PM CDTAreal Flood AdvisoryHGXBrazoria, Matagorda115 min
Apr 4, 3:46 PM CDTSpecial Marine WarningHGX89 min
Apr 4, 4:13 PM CDTSevere Thunderstorm WarningHGXBrazoria, Jackson, Matagorda62 min
Apr 4, 4:23 PM CDTSpecial Marine WarningHGX82 min
Apr 4, 4:51 PM CDTSevere Thunderstorm WarningHGXBrazoria, Fort Bend, Jackson, Matagorda, Wharton54 min
Apr 4, 5:07 PM CDTSevere Thunderstorm WarningHGXJackson, Matagorda, Wharton53 min
Apr 4, 5:22 PM CDTAreal Flood AdvisoryHGXBrazoria, Fort Bend, Jackson, Matagorda, Wharton80 min
Apr 4, 5:29 PM CDTSpecial Marine WarningHGX91 min
Apr 4, 5:41 PM CDTSpecial Marine WarningHGX32 min
Apr 4, 5:54 PM CDTSpecial Weather StatementHGXFort Bend51 min
Apr 4, 6:27 PM CDTSpecial Marine WarningHGX93 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.